Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

carlita*gibson

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

1 Neutral

About carlita*gibson

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    UK

Recent Profile Visitors

1051 profile views
  1. Hey, I felt like this for most of the course from week 9. No sore throat though but croaky achy on and off, stuffy nose which sounded blocked when I talk, runny nose, runny stingy cold type eyes. When I sat back though I didn't actually feel poorly just the symptoms were causing me to think I was. I've been liking it more to having constant bad hayfever which I don't get, anti-histamines brought me some relief. I'm a week off tomorrow and still feeling it. xx Ps I don't think it's s
  2. It's actually driving me bonkers, finished last Thursday so we'll just have to see. SiriLuminary, have you been off it a while did it go away and and how long did it take? x
  3. Hey thanks for responding no mine sound exactly like yours this time they've come back. I did used to get nodular acne but after the first two rounds I would only ever get one of those once or twice a year say if I was really stressed. No this time they're just numerous resistant, very large/swollen white heads. TBF I've not had any of those and what I had last week are what I would call normal spots that most girls might have if they're hormonal. They're going to gone now though so fingers
  4. Hi all, I just wondered if anyone could help me with a very odd side effect I seem to be having on Accutane. I’m keen to hear from current and past Accutane users. The side effect is weird facial sweating!! I’m 100% Convinced from reading around that it is a side effect and because I’ve had Accutane twice previously and noticed it in a very mild form on my upper lip, however I was never 100% sure if I was imagining it – I was on half the dose I am now. Now this is not like normal swe
  5. Hello BreakItOutNow, I came across your log as I was searching for sweaty upper lip and nose side effects! Judging by your blog it definitely it is a side effect. I’m on wk 7 and was on 40mg for two wks now on 60mg – side effects definitely got worse when bumped up. For me this is the most annoying one as it’s impossible to cover with make up so doesn’t look great at work. I’ve been on Accutane twice before in the last 17 years and noticed it previously on the upper lip but was never sure a
  6. Hello, When do you think you experienced total clearing I'm coming up to 2 months on 60 a day not had one since my IB started wks 2-4 in, but last wk broke out in 3, don't get me wrong they're nothing like normal but it's annoying and can't help but feel negative. Nicole the side effects are hitting me hard too, just so numerous and annoying, think it's being exasperated by the heat in the UK at the mo, we don't do air con!!! The BEST thing I have found for lips tho is NIPPLE CREAM, the
  7. Hi Megtree, Thanks for getting back to me, glad to know I'm not going mental! All the blackheads bar one have now gone but the pores are awful how long did yours take to shrink back? Its really getting to me at the moment, feel like I've replaced one problem with another! x
  8. Hello, Just wondering if any past or present Accutane users can help. I'm just into my first month on Accutane and after a hideous initial break out that started around 8 days in I am finally starting to clear smiles all round!! I'm 30 and have had Accutane twice before so was expecting the IB - basically got a spot everywhere I normally get them - all at the same time though!!! However what has been different is a FREAKING LOAD OF BLACKHEADS on my nose !!!!!!!! Not suffered with bl
  9. Thanks all keeping everything crossed. I got Eczema pretty bad last time Leelowe, so have stocked up on the Epiderm and Dermalax, hoping it won't be as bad as last time was winter and I get super dry skin in winter - despite the greasy face!!! ihateacne96 if your derm says they're not scars it's probably hyper pigmentation, this will most certainly go but it does take time. I had a beast of a spot Easter 2013 that took ages to go and whilst there's not a pitted mark as it wasn't deep there i
  10. Hi Erin, Yes 4th, I know completely ridic!! Basically had the first course when I was 14 for 6 months and whilst the side effects were pretty grim it worked fantastically. Was clear for 3 years before it very slowly came back to an unmanageable level over another 2 years. It's worth noting though that even though it was bad it was no way as bad as when I was a teenager. I have never had spot on my forehead since and only occasionally got one on my cheeks. Anyway I think I was so traumati
  11. Hi Boredercol71, Reading your posts with interest! I'm hopefully starting on Monday cannot wait. This will be my 4th and hopefully my last Accutane journey! Re your scalp I think neutrogena do a shampoo for tight itchy scalps - well they do in the UK. Just something I learnt from my previous journeys it's best to moisturise when straight out of shower whilst still a bit damp. I used to slather Clinique thirst quenching gel all over my face and lips whilst I dried my hair then wipe it with a
  12. Hey, I feel your pain mine were awful on my first course. Second course I managed it much better and found that two things really helped manage. Moisturise as soon as you get out of bath or shower or after a wash. I used to slap on a thick layer of Clinique moisture surge gel which can also be used as a moisturising treatment mask. Moisturising them whilst still slightly damp helps lock in the moisture and stops your skin drying as the water evaporates. Second I used Blistex relief cream -
  13. Hey, I went on holiday whilst on my course of accutane last time - bad planning. I wore a factor 60 sun cream for babies and was absolutely fine - even tanned!! Jan Marini do an amazing oil and fragrance free one for your face also. Pricey but brilliant. x
  14. Mural do a great oil free fragrance free sunblock factor 30 rather than 50 but I've never burnt with it x Sorry Murad - bloody predictive txt!
  15. I went to Portugal in the middle of my last course. I used factor 50 (an Avene one for babies and children which I still use now) didn't burn and got a really nice tan. Was on a lower dose though. x
×